Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes lightheadedness, sickness and abdominal cramping while on Depo?

So I ve been on depo since June 1st and I had sex September 9,13,15 pass few weeks I ve been eating more ,feeling light headed,tired a lot more , peeing more ,if I don t eat I get light headed and sick. I m having some bleeding after 4months and first time having cramps etc am I pregnant or just depo?
Mon, 23 Nov 2015
Report Abuse
General & Family Physician 's  Response
Hello,
Welcome to hcm,
As you are having depo you are unlikely to be pregnant. Your symptoms could be because of hormonal imbalance because of progesterone. If you still want to confirm get urine pregnancy test preferably early morning sample or serum bhcg levels which are more specific in diagnosing early pregnancy.

Thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes lightheadedness, sickness and abdominal cramping while on Depo?

Hello, Welcome to hcm, As you are having depo you are unlikely to be pregnant. Your symptoms could be because of hormonal imbalance because of progesterone. If you still want to confirm get urine pregnancy test preferably early morning sample or serum bhcg levels which are more specific in diagnosing early pregnancy. Thank you